# SDR SIMA20150405003

- Difficulty date: April 5, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 27,944 hours, 23,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 EMER LIGHT STRIP HAS BROKEN WIRE.  REPAIRED WIRE ON NR 6 EMER LIGHT STRIP IAW SWPM 20-21-00.
